# SDR AALA202112277053

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 61,261 hours, 35,776 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE THRUST REVERSER UNLOCK EICAS DURING TAKEOFF POWER APPLICATION, LOW SPEED REJECT LESS THAN 40 KNOTS IAS. MAINTENANCE PERFORMED. TSM 78-3100-810-864-A THRUST REVERSER INDICATION FAILURE.  FOUND ALL BLOCKER DOORS FLUSH WITH FAN COWL.  BLOCKER DOORS CANNOT BE PULLED FROM STOWED POSITION BY HAND.  OPERATIONAL CHECKED THRUST REVERSER ON CHANNEL A & B NO FAULTS FOUND.  OK FOR SERVICE.
